# SDR PO4R2016FA0000012

- Difficulty date: October 15, 2015
- Submitted: January 8, 2016
- Operation: General aviation
- Aircraft: N507PC
- Make and model: Socata TB9CTAMPICO
- Aircraft serial: 1466
- Engine: Lyc O320D2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL65102
- Part serial: 4815528
- Condition: Separated
- Location: Engine
- Part time: 1,565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 SECONDS AFTER FULL POWER APPLICATION FOR TAKEOFF, A LOUD BANG WAS HEARD AND THE PILOT DETECTED SIGNIFICANT VIBRATION IMMEDIATELY.  PILOT ABORTED TAKEOFF, LIMPED TO PARKING AND SHUTDOWN.  VISUAL INSPECTION REVEALED NR 3 CYLINDER HEAD SEPARATION CONSISTENT WITH PROBLEMS COVERED BY AD ON EARLIER S/N RANGE FOR MFG CYLINDERS.  RECOMMEND REVIEW OF AFFECTED S/N RANGE TO EXPAND AD.  AD 2009-26-12 GOES UP TO S/N 42179-30.
